# SDR KBM2005F00246

- Difficulty date: August 22, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Condition: Worn
- Location: Starflex
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNITS ARE WORN.  REMOVED AND REPLACED BALL JOINT.  (M)
